See Alike in...

Alike App

Browser

Starlightie

568d

A temporary increase on my Seroquel has seriously messed up my sleep schedule. I was taking 25mg and I felt like it wasn't doing what it was supposed to be doing for me. My psychiatrist increased me to 50mg and suddenly I went from extreme insomnia to oversleeping for hours. I talked to my therapist and she recommended that I tell my psychiatrist. I did and I've been lowered back down to 25mg but my sleep hasn't regulated back to what it was. I've never in my life had to set multiple alarms to wake up, but now I'm sleeping through 5+ alarms and being super late to work. I don't know what to do... I'm worried that this issue will cause me to lose my job when I only just started it. I've slept through therapy sessions and my therapist had to warn me about the discharge criteria for missing too many appointments. She's very understanding and is trying to help me so it's not like she was rude about it or anything, just worried for me because it could lead to me losing the mental health services. Has anyone else experienced this? Any advice? I've never struggled like this with waking up. My partner (long distance) suggested that I roll out of bed onto the floor when my alarm goes off to discourage me from going back to sleep, but I can't go *back* to sleep if I never woke up in the first place.

    • KikiLou

      568d

      I know EXACTLY how you feel. I started serequel awhile ago about six months and when I first started taking it- it hit me like a ton of bricks. I was sleeping for like 13 to 16 hours a day and just had zero desire to get up. I will say that in time it does get better and I like to think that all the sleep your body is taking is because it’s trying to catch up for what it previously hasn’t had. I’m so sorry though about all the problems it’s causing. I don’t have any solutions but I want you to know I hear you- I see you- I feel ya- and just hang in there!!!!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion